# SDR ASAA2022100340138

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 34,939 hours, 11,148 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #1 ENGINE (SN 962559) TREND DATA SHOWS A DELTA EGT INCREASE. DELTA FUEL FLOW AND CORE SPEED REMAIN STABLE. INDICATION ERRORS ARE SUSPECTED. CNR 20220926002. GROUNDED - YES. REMOVED AND REPLACED T49.5 S3 PROBE SENSOR REF. B737-900 AMM 77-21-01-801-FOO.
